4 doctors weighed in:
I got a very bad bruise that is also burning on the same arm I had an IV in today, should I be concerned?
4 doctors weighed in

Dr. Theodore Cole
Family Medicine
2 doctors agree
In brief: Probably not
This is probably a short term problem that will clear up.
Put ice packs on it several times a day. Arnica can also be helpful. If it's not clearing up after a couple of days, or if symptoms increase, have them check you for complications.

In brief: Probably not
This is probably a short term problem that will clear up.
Put ice packs on it several times a day. Arnica can also be helpful. If it's not clearing up after a couple of days, or if symptoms increase, have them check you for complications.
Dr. Theodore Cole
Dr. Theodore Cole
Thank
Dr. Bernard Bach Jr
Orthopedic Surgery
In brief: Yes.
Bruising in that area is common.
It will go away in a few days. Check for any red streaks travelling from the injection site, and for any fevers. Those may be signs of an infection. In that case, contact the provider who administered the iv.

In brief: Yes.
Bruising in that area is common.
It will go away in a few days. Check for any red streaks travelling from the injection site, and for any fevers. Those may be signs of an infection. In that case, contact the provider who administered the iv.
Dr. Bernard Bach Jr
Dr. Bernard Bach Jr
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors